# SDR 9902135527

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527US
- Make and model: Boeing 757251
- Aircraft serial: 23842
- System (JASC): 2710 · Aileron Control System
- Part: Control Mixer
- Condition: Malfunctioned
- Location: Rt Aileron
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EN ROUTE DTW-SFO CLIMBING THROUGH FL180, CREW REPORTED UNCOMMANDED RIGHT AILERON MOVEMENT.  AN EMERGENCY WAS DECLARED. THE FLIGHT DIVERTED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LATERAL CONTROL MIXER AND RIGGED THE AILERON CONTROL SYSTEM.  AILERON SYSTEM TESTS WERE SATISFACTORY.
